# SDR CA120604014

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: SP42325
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO HOOK WAS RECEIVED FOR O/H.  UPON INITIAL INSPECTION, WE NOTICED THAT THE LATEST OEM MANUAL WAS NOT USED AND THERE WERE UNAPPROVED PARTS INSTALLED ON THE CARGO HOOK. CARGO HOOK WAS NOT PROPERLY IDENTIFIED, THE CORRECT PN SHOULD BE SP-4232-4 NOT A SP-4232-5.  PREVIOUS AMO HAS BEEN INVESTIGATED FOR SIMILAR NON-COMPLIANCE AND BEEN SUBJECT TO ENHANCED MONITORING FOLLOWING THE LAST PVI.  THIS UNIT WAS WAS O/H PRIOR TO TC`S ACTION.  COMPANY REMAINS UNDER CLOSE SCRUTINY. NEXT PVI SCHEDULE FOR JUNE 2012.
